# SDR SWIA2020091652498

- Difficulty date: July 23, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: E/E Bay Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EQUIPTMENT BAY FLOOR AT FRAME 193.00 POSSIBLE CRACK.  C-CHECK RO 9/12/2020.  COMPLIED WITH PERMANENT REPAIR RT FWD EQUIPMENT BAY FLOOR, REF REO.  ALL APPLICABLE STEPS COMPLIED WITH, ALL CHECKS OKAY, COMPLETED TASK CARD.
